# SDR JIKA2018041901

- Difficulty date: April 15, 2018
- Submitted: April 19, 2018
- Operation: Air carrier
- Aircraft: N249DH
- Make and model: Swrngn SA227AT
- Aircraft serial: AT631B
- Aircraft time: 26,846 hours, 22,514 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 2781032261
- Condition: Cracked
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AT CRUISE, THE HYDRAULIC PRESSURE ANNUNCIATION ILLUMINATED.  EXECUTED QRH,   LANDED WITHOUT INCIDENT.  DURING INSPECTION, HYDRAULIC FLUID WAS LEAKING FROM RIGHT ENGINE NACELLE.   SERVICED THE HYDRAULIC RESERVOIR.  CYCLED GEAR AND FLAPS 10 TIMES CHECKING FOR LEAKS USING HYDRAULIC MULE. OPS CHECKED GOOD WITH NO LEAKS NOTED.  PERFORMED LEFT AND RIGHT ENGINE RUNS.  HYDRAULIC PRESSURE BEGAN TO FLUCTUATE AND A LEAK DEVELOP FROM OF THE RIGHT MAIN GEAR. FOUND HYDRAULIC LINES LEAKING FLUID INBOARD SIDE AND AFT OF THE RIGHT ENGINE FIREWALL.  FOUND HYDRAULIC PUMP DRAIN LINES WITH EVIDENCE OF CHAFING. REMOVED AND REPLACED THE HYD LINES. OPS CHECKED GOOD. RETURNED TO SERVICE.
